MathSciNet Relay Station
MathSciNet bibliographic data
MR870805 (88f:57063) 57R85 (55N22 57R90)
Bahri, Anthony; Gilkey, Peter ${\rm Pin}\sp c$ cobordism and equivariant ${\rm Spin}\sp c$ cobordism of cyclic $2$-groups. Proc. Amer. Math. Soc. 99 (1987), no. 2, 380–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement